# SDR DALA2016111608843

- Difficulty date: January 29, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 72,516 hours, 54,434 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Condition: Cracked
- Location: Potable Water
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND CORROSION ON POTABLE WATER SERVICE ACCESS DOOR.  CRACK AND CORROSION WERE ATTENDED WITH ER/A.
